Bean's critical-state model as the p -> infinity limit of an evolutionary p-Laplacian equation

File Description SizeFormat 
Bean's critical-state model as.pdfdefault379.88 kBAdobe PDFView/Open
Title: Bean's critical-state model as the p -> infinity limit of an evolutionary p-Laplacian equation
Authors: Barrett, JW
Prigozhin, L
Item Type: Journal Article
Issue Date: 1-Nov-2000
Citation: NONLINEAR ANAL-THEOR Vol.( 42 ) No.( 6 ) pp 977 - 993
URI: http://hdl.handle.net/10044/1/1097
Publisher Link: http://dx.doi.org/10.1016/S0362-546X(99)00147-9
ISSN: 0362-546X
Start Page: 977
End Page: 993
Copyright Statement: © Elsevier Science Inc., 2000. This is the author’s version of a work that was accepted for publication in Nonlinear Analysis. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Nonlinear Analysis, volume 42, issue 6 (November 2000). doi:0.1016/S0362-546X(99)00147-9 .
Volume: 42
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx